Information Journal Paper
APA:
CopyFREEMAN, C., BROOK, I., & JOSHI, R.. (2001). LONG-TERM FOLLOW-UP OF IMPLANT-STABILISED OVERDENTURES. EUROPEAN JOURNAL PROSTHODONTI AND RESTORATIVE DENTISTRY, 9(3-4), 147-150. SID. https://sid.ir/paper/568809/en
Vancouver:
CopyFREEMAN C., BROOK I., JOSHI R.. LONG-TERM FOLLOW-UP OF IMPLANT-STABILISED OVERDENTURES. EUROPEAN JOURNAL PROSTHODONTI AND RESTORATIVE DENTISTRY[Internet]. 2001;9(3-4):147-150. Available from: https://sid.ir/paper/568809/en
IEEE:
CopyC. FREEMAN, I. BROOK, and R. JOSHI, “LONG-TERM FOLLOW-UP OF IMPLANT-STABILISED OVERDENTURES,” EUROPEAN JOURNAL PROSTHODONTI AND RESTORATIVE DENTISTRY, vol. 9, no. 3-4, pp. 147–150, 2001, [Online]. Available: https://sid.ir/paper/568809/en